MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET; SYSTEM, THERMAL REGULATING

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2003
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a wrong reference label/ wrong component.There was no patient involvement.
 
Additional Manufacturer Narrative
D9: device returned on 5/8/2025.H3: the device was received for evaluation.No discrepancies or anomalies were observed during the manufacturing of this lot.Visual and functional tests were performed, and 27 inserts out of 36 returned samples were found with incorrect labels.The customer's problem was replicated.Capa-0009735 was issued on 02-jun-2025 to address the issue reported.
 
Additional Manufacturer Narrative
This supplemental is to provide further explanation regarding the investigation for the labelling complaint: these discrepant inserts present a negligible risk.Serious harm is improbable.The inserts provide general product information only and do not contain information such as indications for use and warnings, which are found in the product instructions for use (ifu).All the affected product boxes contained the correct ifus.Traceability is maintained through all other product labeling, which is also correct.

Brand Name
LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman km
apodaca CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21927391
Report Number3012307300-2025-04986
Device Sequence Number9086084
Product Code DWJ
UDI-Device Identifier10610586043345
UDI-Public(01)10610586043345(17)270806(10)6025327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSWU-2003
Device Lot Number6025327
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/18/2025
06/18/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date07/09/2025
10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown